“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6886
School of Physics
  Title:   On the \Beta-Function and Conformal Anomaly of Noncommutative QED with Adjoint Matter Fields
1.  N. Sadooghi
2.  M. Mohammadi
  Status:   Published
  Journal: Int. J. Mod. Phys. A
  No.:  15
  Vol.:  18
  Year:  2003
  Pages:   2591-2608
  Supported by:  IPM
In the first part of this work, a perturbative analysis up to one-loop order is carried out to determine the one-loop β-function of noncommutative U(1) gauge theory with matter fields in the adjoint representation. In the second part, the conformal anomaly of the same theory is calculated using the Fujikawa's path integral method. The value of the one-loop β-function calculated in both methods coincides. As it turns out, noncommutative QED with matter fields in the adjoint representation is asymptotically free for the number of flavor degrees of freedom Nf < 3.

Download TeX format
back to top
scroll left or right